Skip to Main content Skip to Navigation
Journal articles

Boundary null-controllability of linear diffusion–reaction equations

Abstract : This Note deals with the boundary null-controllability of linear diffusion–reaction equations in a 2D bounded domain. We transform the determination of the sought HUM boundary control into the minimization of a continuous and strictly convex functional. In the case of a rectangular domain where the diffusion tensor is represented by a diagonal matrix, we establish a procedure based on the inner product method that uses a complete orthonormal family of Sturm–Liouville's eigenfunctions to express explicitly the sought control.
Complete list of metadatas

https://hal-normandie-univ.archives-ouvertes.fr/hal-02426734
Contributor : Adel Hamdi <>
Submitted on : Thursday, January 2, 2020 - 6:23:22 PM
Last modification on : Saturday, April 25, 2020 - 1:38:51 AM

Identifiers

Citation

Adel Hamdi, Imed Mahfoudhi. Boundary null-controllability of linear diffusion–reaction equations. Comptes Rendus Mathématique, Elsevier Masson, 2010, 348 (19-20), pp.1083-1086. ⟨10.1016/j.crma.2010.09.019⟩. ⟨hal-02426734⟩

Share

Metrics

Record views

47